MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M.U.S.T. PEDICLE SCREW SYSTEM; MUST LT 15MM SHORT - PEDICLE SCREW Ø8X40 CANN

MEDACTA INTERNATIONAL SA M.U.S.T. PEDICLE SCREW SYSTEM; MUST LT 15MM SHORT - PEDICLE SCREW Ø8X40 CANN
Model Number 03.57.044
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 november 2025.Lot 2560320: (b)(4) items manufactured and released on 07-may-2025.Expiration date: 2030-04-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Visual inspection: the screw is compliant, a sawbone test has been completed withouth issues.Root cause is not connected to the implant.Root cause: although no specific root cause can be confirmed, the issue experienced is likely related to the unique patient conditions and surgical application.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
When the surgeon tried to insert the pedicle screw (8mm x 40 mm) at right side of l5, the patient's pedicle broke.The patient's bones were osteosclerotic.Back-up used (8mm x 50mm).

Brand Name
M.U.S.T. PEDICLE SCREW SYSTEM
Common Device Name
MUST LT 15MM SHORT - PEDICLE SCREW Ø8X40 CANN
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23725621
Report Number3005180920-2025-01164
Device Sequence Number13430320
Product Code NKB
UDI-Device Identifier07630971278523
UDI-Public07630971278523
Combination Product (Y/N)N
PMA/510(K) Number
K203482
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number03.57.044
Device Lot Number2560320
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian